# SDR CA100215002

- Difficulty date: April 22, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 70,057 hours
- Engine: Pwa JT8D17A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 915F212
- Condition: Smoke
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE START THE GCU STARTED TO SMOKE, THE CREW REMOVED THE GCU, MX INSTALLED A SERVICEABLE GCU. (TC 20100215002)
